# SDR USAA2009062991617

- Difficulty date: June 27, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 29,538 hours, 10,673 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2972
- Condition: Low
- Location: Door Assist
- Part time: 29,538 hours, 10,673 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1515 - CLT-PHX - EMERGENCY EQUIPMENT - FLIGHT ATTENDANT CIDS LIGHT ON.  FOUND R2 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED DOOR ASSIST BOTTLE PER MAINTENANCE MANUAL 52-10-00-03.
